# SDR DALA2018081325009

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 68,942 hours, 50,607 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1474
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME, BS 1474, IN THE AFT ACCESORY COMPARTMENT.   THE FRAME WAS REPAIRED IAW ETI-88-18-065, REV ORIG, AND ER/A 570717-14,  REV ORIG.
